# SDR AALA202512192290

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,957 hours, 14,409 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TOUCHDOWN DURING MAX BRAKING CHECK AIRCRAFT PULLS SLIGHTLY LEFT. LEFT MAIN GEAR STRUT APPEARS LOW. SERVICED LEFT HAND MAIN LANDING GEAR SHOCK STRUT WITH NITROGEN. PER AMM12-15-31.
